×

Found 8,957 Documents (Results 1–100)

100
MathJax

Limit theorem for multidimensional renewal equation. (English. Ukrainian original) Zbl 07515003

Cybern. Syst. Anal. 58, No. 1, 144-147 (2022); translation from Kibern. Sist. Anal. 58, No. 1, 166-169 (2022).
MSC:  60F99
PDF BibTeX XML Cite
Full Text: DOI

Large deviation principles for the processes admitting embedded compound renewal processes. (English. Russian original) Zbl 1486.60052

Sib. Math. J. 63, No. 1, 119-137 (2022); translation from Sib. Mat. Zh. 63, No. 1, 145-166 (2022).
MSC:  60F10 60K05
PDF BibTeX XML Cite
Full Text: DOI

Split trees – a unifying model for many important random trees of logarithmic height: a brief survey. (English) Zbl 1484.68057

Lindblad, Joakim (ed.) et al., Discrete geometry and mathematical morphology. First international joint conference, DGMM 2021, Uppsala, Sweden, May 24–27, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12708, 20-57 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software